# SDR QXEA0100906

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 31,858 hours, 37,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- FORWARD CABIN EMERGENCY EXIT LIGHT OUT. REMOVED AND REPLACED EXIT SIGN ASSY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
